Aa
A
A
A
Close
High Blood Pressure / Hypertension Community
788 Members
Avatar universal

Allergy to metoprolol extended release

Been taking metoprolol for about 10 years. Recently developed an all-over rash and went to dermatologist. He's convinced it's from the beta blocker. I started taking Repatha twice a month injectable pen in May 2018. My primary care thinks it's the cause of the rash. Has anyone else taken metoprolol for that long and suddenly become allergic? thank you.
0 Responses
Have an Answer?
Top Healthy Living Answerers
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
14 super-healthy foods that are worth the hype
Small changes make a big impact with these easy ways to cut hundreds of calories a day.
Forget the fountain of youth – try flossing instead! Here are 11 surprising ways to live longer.
From STD tests to mammograms, find out which screening tests you need - and when to get them.
Tips and moves to ease backaches
Here are 12 simple – and fun! – ways to boost your brainpower.